Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

On birth control pills. Bleeding post sex. Is this a side effect?

since i've had a regular sex partner i decided to go on birth control pills. i started taking the pills i was prescribed last time (about a year ago), there was still one pack left. & now i have some bleeding (not really bleeding, just spotting which increases especially after sex) what is the side effect of the pills as far as i know. are there any ways to stop it or do i just have to wait when the body gets adjusted to it? because it's really embarrassing when having sex. are there pills that don't cause side effects like bleeding? and if i take the pills, a partner can come inside, right? or is there still a risk to get pregnant?
Asked On : Tue, 9 Apr 2013
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
thanks for using health care magic.
I have gone through your available history. You should not use birth control pills without consulting your gynecologist.
Bleeding or spotting particularly after sex may be because of some local injury of vagina or cervix.
If you missed 1-2 dose of pills, then you may be at risk of pregnancy.
so consult your gynecologist. meanwhile your partner can use condom while having sex.
Answered: Wed, 10 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor